# SDR DXTA2025102405390

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 8,749 hours, 5,055 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Part serial: K0051
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD RESERVOIR DUMPED ALL FLUID TO 0% AT FL430. CYAN FLAPS RATE LOW AND R HYD ENG PUMP FAIL ILLUMINATED. AMBER R HYD LOW AND SPILER FAULT ILLUMINATED WHEN FLAPS EXTENDED VIA ALTN FLAPS. POST FLIGHT SHOWED HYD FLUID DRIPPING FROM BOTH R ENGINE LOWER WEEP HOLES CORRECTION ACTION: REPLACED HYDRAULIC PUMP. IAW CL-350 AMM 05-51-29 AND AMM 29-12-01 OPS CHECK GOOD.
